Each Tablet contains Ibuprofen 200mg
This product also contains sucrose
Effective in the relief of headache, dental pain, acute pain states where inflammation is present, & the temporary relief of minor pain associated with period pain, common colds & arthritis.
Adults & children over 12 yrs: initial dose 2 caplets or tablets taken with water, then if necessary 1-2 caplets or tablets every 4 hours. Do not exceed 6 in 24 hours.
Not to be given to children under 12 yrs.
Nurofen should not be taken by patients with a stomach ulcer or other stomach disorder. Patients receiving regular treatment with other medication should be advised to consult their doctor before taking Nurofen. Asthma sufferers & anyone allergic to aspirin should only take Nurofen after consulting their doctor. It is recommended that Nurofen should not be taken during pregnancy except under medical supervision. Do not use during the last 3 months of pregnancy.
Caution: this preparation is for the relief of minor & temporary ailments & should be used strictly as directed. Prolonged use without medical supervision could be harmful. Store below 25 degree